Jeffrey F. Collamore

Jeffrey F. Collamore

Professor


  1. 2018
  2. Published

    Large excursions and conditioned laws for recursive sequences generated by random matrices

    Collamore, Jeffrey F. & Mentemeier, S., 2018, In : Annals of Probability. 46, 4, p. 2064-2120. 59 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. 2016
  4. Published

    Large deviation estimates for exceedance times of perpetuity sequences and their dual processes

    Buraczewski, D., Collamore, Jeffrey F., Damek, E. & Zienkiewicz, J., 2016, In : Annals of Probability. 44, 6, p. 3688-3739. 34 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. 2014
  6. Published

    Rare event simulation for processes generated via stochastic fixed point equations

    Collamore, Jeffrey F., Diao, G. & Vidyashankar, A. N., 2014, In : Annals of Applied Probability. 24, 5, p. 2143-2175 33 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  7. 2013
  8. Published

    Large deviation tail estimates and related limit laws for stochastic fixed point equations

    Collamore, Jeffrey F. & Vidyashankar, A. N., 2013, Random Matrices and Iterated Random Functions. Lowe, M. & Alsmeyer, G. (eds.). Heidelberg: Springer, Vol. 63. p. 91-117 27 p.

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

  9. Published

    Rare event simulation for stochastic fixed point equations related to the smoothing transform

    Collamore, Jeffrey F., Vidyashankar, A. N. & Xu, J., 2013, In : Winter Simulation Conference. Proceedings. 9 p.

    Research output: Contribution to journalConference articleResearchpeer-review

  10. Published

    Tail estimates for stochastic fixed point equations via nonlinear renewal theory

    Collamore, Jeffrey F. & Vidyashankar, A. N., 2013, In : Stochastic Processes and Their Applications. 123, 9, p. 3378-3429

    Research output: Contribution to journalJournal articleResearchpeer-review

  11. 2012
  12. Published

    An importance sampling algorithm for estimating extremes of perpetuity sequences

    Collamore, Jeffrey F., 2012, AIP Conference Proceedings. American Institute of Physics, Vol. 1479. p. 1966-1969 4 p.

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

  13. 2009
  14. Published

    Random recurrence equations and ruin in a Markov-dependent stochastic economic environment

    Collamore, Jeffrey F., 2009, In : Annals of Applied Probability. 19, 4, p. 1404-1458 55 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  15. 2007
  16. Published

    Small-time ruin for a financial process modulated by a Harris recurrent Markov chain.

    Collamore, Jeffrey F. & Hoeing, A., 2007, In : Finance and Stochastics. 11, 3, p. 299-322 24 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  17. 2004
  18. Published

    Small-time ruin estimates for certain Markov-dependent processes arising in risk management

    Collamore, Jeffrey F., 2004, In : Proceedings for the 3rd Conference in Actuarial Science and Finance, Samos (August 2004).

    Research output: Contribution to journalConference articleResearchpeer-review

Previous 1 2 Next

ID: 7871